Issue | Title | |
Volume 30, Number 1, March 2025 | SOME RESULTS ON FIXED POINTS IN B-METRIC SPACES THROUGH AN AUXILIARY FUNCTION | Abstract PDF |
Anwar Bataihah, Mutaz Shatnawi, Iqbal M. Batiha, Iqbal H. Jebril, Thabet Abdeljawad | ||
Volume 11, Number 3, September 2006 | SOME RESULTS ON LOCALLY CONTRACTIVE MAPPINGS | Abstract PDF |
Tran Quoc Binh | ||
Volume 23, Number 3, September 2018 | SOME TOPOLOGICAL RESULTS AND A FIXED POINT THEOREM IN A-METRIC SPACES | Abstract PDF |
Zeid I. AL-Muhiameed, Ghania Benhamida, Mahmoud Bousselsal | ||
Volume 21, Number 2, June 2016 | SOME UNIQUE FIXED POINT THEOREMS FOR RATIONAL EXPRESSIONS IN CONE b-METRIC SPACES | Abstract PDF |
G. S. Saluja | ||
Volume 29, Number 3, September 2024 | SPATIOTEMPORAL EPIDEMIC MODELS FOR RABIES AMONG DOG WITH VACCINATION APPROACH | Abstract PDF |
Adil El Alami Laaroussi, Amine EL Bhih, Mostafa Rachik | ||
Volume 22, Number 1, March 2017 | STABILITY ANALYSIS OF A STOCHASTIC VIRAL INFECTION MODEL WITH IMMUNE IMPAIRMENT AND VARIABLE DIFFUSION RATE | Abstract PDF |
M. Pitchaimani, R. Rajaji | ||
Volume 7, Number 3, September 2002 | STABILITY OF A GENERALIZED POPOVICIU FUNCTIONAL EQUATION | Abstract PDF |
Sang Han Lee, Young Whan Lee | ||
Volume 24, Number 2, June 2019 | STABILITY OF A SEXVIGINTIC FUNCTIONAL EQUATION | Abstract PDF |
Jung Rye Lee, Choonkil Park, Sandra Pinelas, Viya Govindan, K. Tamilvanan, G. Kokila | ||
Volume 15, Number 2, June 2010 | STABILITY OF FUNCTIONAL EQUATIONS OF SEVERAL VARIABLES DERIVING FROM ADDITIVE AND QUADRATIC MAPS | Abstract PDF |
M. Eshaghi Gordji | ||
Volume 10, Number 1, March 2005 | STABILITY OF INVARIANT SETS OF FUNCTIONAL DIFFERENTIAL EQUATIONS WITH DELAY | Abstract PDF |
C. Corduneanu, A.O. Ignatyev | ||
Volume 7, Number 1, March 2002 | STABILITY OF ISHIKAWA ITERATIVE SCHEMES WITH ERRORS FOR NONLINEAR ACCRETIVE OPERATORS IN ARBITRARY BANACH SPACES | Abstract PDF |
Z. Liu, Y.M. Nam, J.K. Kim, J. S. Ume | ||
Volume 14, Number 1, March 2009 | STABILITY OF PERTURBED ITERATIVE ALGORITHM FOR SOLVING A SYSTEM OF GENERALIZED GENERALIZED | Abstract PDF |
Heng-you Lan | ||
Volume 21, Number 1, March 2016 | STABILITY OF PEXIDERIZED CAUCHY FUNCTIONAL EQUATION IN FELBIN'S TYPE FUZZY NORMED LINEAR SPACES | Abstract PDF |
G. Zamani Eskandani | ||
Volume 14, Number 1, March 2009 | STABILITY OF PICARD ITERATION IN METRIC SPACES | Abstract PDF |
Yuan Qing, B. E. Rhoades | ||
Volume 17, Number 3, September 2012 | STABILITY OF QUADRATIC FUNCTIONAL EQUATION IN INTUITIONISTIC FUZZY NORMED SPACES | Abstract PDF |
S. Ostadbashi, S. Mahmoudfakhe, M. Solaimaninia | ||
Volume 25, Number 1, March 2020 | STABILITY OF SOME CUBIC-ADDITIVE FUNCTIONAL EQUATIONS | Abstract PDF |
Yang-Hi Lee, Soon-Mo Jung | ||
Volume 23, Number 1, March 2018 | STABILITY OF STOCHASTIC SIRS MODEL WITH VARIABLE DIFFUSION RATES | Abstract PDF |
R. Rajaji, M. Pitchaimani, W. H. Lim | ||
Volume 9, Number 4, December 2004 | STABILITY OF THE D'ALEMBERT TYPE FUNCTIONAL EQUATIONS | Abstract PDF |
Gwang Hui Kim, Sang Han Lee | ||
Volume 20, Number 3, September 2015 | STABILITY OF THE PERTURBED ISHIKAWA APPROXIMATION ALGORITHM FOR GNOVI IN ORDERED BANACH SPACE | Abstract PDF |
Hong Gang Li, Xian Bing Pan, Shi Yun Shen, Mao Ming Jin | ||
Volume 11, Number 5, December 2006 (Special Issue) | STABILITY OF THE WIGNER EQUATION AND RELATED TOPICS | Abstract PDF |
Jacek Chmielinski | ||
Volume 6, Number 2, December 2001 | STABILIZATION OF THE HEAT EQUATION VIA INTERNAL FEEDBACK CONTROL | Abstract PDF |
G. Aniculaesei, S. Anita | ||
Volume 7, Number 2, June 2002 | STABLE ITERATION SCHEMES FOR NONLINEAR STRONGLY QUASI-ACCRETIVE AND STRICTLY HEMICONTRACTIVE OPERATORS IN BANACH SPACE | Abstract PDF |
Z. Liu, Y.M. Nam, J.K. Kim, J.S. Ume | ||
Volume 10, Number 3, September 2005 | STABLE ITERATIVE PROCEDURES FOR A CLASS OF NONLINEAR INCREASING OPERATOR EQUATIONS IN BANACH SPACES | Abstract PDF |
Qikuan Liu, Hengyou Lan | ||
Volume 7, Number 4, December 2002 | STABLE ITERATIVE PROCEDURES WITH ERRORS FOR STRONG PSEUDOCONTRACTIONS AND NONLINEAR EQUATIONS OF ACCRETIVE OPERATORS WITHOUT LIPSCHITZ ASSUMPTION | Abstract PDF |
Ya-Ping Fang, Jong Kyu Kim, Nan-Jing Huang | ||
Voleme 18, Number 3, September 2013 | STABLE PERTURBED ITERATION PROCEDURES FOR SOLVING NEW STRONGLY NONLINEAR OPERATOR INCLUSIONS IN BANACH SPACES | Abstract PDF |
Heng-you Lan, Jong Kyu Kim, Zishan Liu | ||
1176 - 1200 of 1345 Items | << < 43 44 45 46 47 48 49 50 51 52 > >> |
ISSN: 1229-1595 (Print), 2466-0973 (Online)
(51767) 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea